Regularity of weak solutions of the compressible isentropic Navier-Stokes equations
Desjardins, Benoît (1997), Regularity of weak solutions of the compressible isentropic Navier-Stokes equations, Communications in Partial Differential Equations, 22, 5-6, p. 977-1008. http://dx.doi.org/10.1080/03605309708821291
TypeArticle accepté pour publication ou publié
Journal nameCommunications in Partial Differential Equations
MetadataShow full item record
Abstract (EN)Regularity of weak solutions of the compressible isentropic Navier-Stokes equations is proven for small time in dimension N = 2 or 3 under periodic boundary conditions. In this paper, the initial density is not required to have a positive lower bound and the pressure law is assumed to satisfy a condition that reduces to τ > 1 when N = 2 and p() = aτ. Moreover,weak solutions in T2turn out to be smooth as long as the density remains bounded in L∞( T2).
Subjects / KeywordsWeak solutions; Navier–Stokes equations
Showing items related by title and author.
Porous media equations, fast diffusion equations and the existence of global weak solution for the quasi-solution of compressible Navier-Stokes equations Haspot, Boris (2014) Communication / Conférence
From the Highly Compressible Navier–Stokes Equations to Fast Diffusion and Porous Media Equations. Existence of Global Weak Solution for the Quasi-Solutions Haspot, Boris (2016) Article accepté pour publication ou publié
On the porous medium equations, fast diffusion equations and compressible Navier-Stokes equations, new results on the quasi-solutions and on the scaling of the equations Haspot, Boris (2013) Document de travail / Working paper